# SDR FDEA2018092522655

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 27,819 hours, 4,444 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771123
- Part serial: 2590
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  892     25-60  7128     21SEP18  ANC  OPEN  U  LOGPAGES:2935476  SLIDE DOOR 1L DEPLOYED DURING DOOR CLOSING PRIOR TO  BLOCK OUT                                                                    NEW DOOR ESCAPE SLIDE FITTED I.A.W.B777 AMM                                       25-66-01-4 AND TESTED OPERATION NORMAL AIRCRAFT                                   RETURN TO NORMAL.
